# SDR AALA2019030549024

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 20,965 hours, 8,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3L EMERGENCY LIGHT WAS MISSING.  MAINTENANCE REPLACED THE EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18.
